2 doctors weighed in:

Can Vyvanse (lisdexamfetamine) start causing dizziness if it hasn't in the past?

2 doctors weighed in
Dr. Eric Hastriter
Pediatrics - Neurology
1 doctor agrees

In brief: Vyvanse (lisdexamfetamine)

Vyvanse (lisdexamfetamine) can cause dizziness when starting it or changing doses.
If you have been on the same dose without the symptoms it probably is stemming from other sources. You may be dehydrated. Increase your water intake until your urine is clear and this should help. If symptoms persist see your physician and check your blood pressure. Hope the dizziness goes away.

In brief: Vyvanse (lisdexamfetamine)

Vyvanse (lisdexamfetamine) can cause dizziness when starting it or changing doses.
If you have been on the same dose without the symptoms it probably is stemming from other sources. You may be dehydrated. Increase your water intake until your urine is clear and this should help. If symptoms persist see your physician and check your blood pressure. Hope the dizziness goes away.
Dr. Eric Hastriter
Dr. Eric Hastriter
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors